MAUDE Adverse Event Report: MEDSOURCE LABS LLC BIOMEDIX; B31 SELEC-3 NIS LAS IV ADM SET

MEDSOURCE LABS LLC BIOMEDIX; B31 SELEC-3 NIS LAS IV ADM SET
Model Number B31-102
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user is experiencing resistance when attempting to push fluid through the injection site.

Brand Name
BIOMEDIX
Common Device Name
B31 SELEC-3 NIS LAS IV ADM SET
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
chahassen MN 55317
MDR Report Key22297698
Report Number3003674698-2025-00982
Device Sequence Number12918919
Product Code LHI
UDI-Device Identifier00851470007057
UDI-Public00851470007057
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB31-102
Device Catalogue NumberB31-102
Device Lot NumberB40711 AND B40959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown